Jump to content

Now What?!?


julie f
 Share

Recommended Posts

Hi all,

I haven't been posting in a while because things had been going well for me. I actually had about a month of feeling somewhat normal. Now, strange and annoying things are happening again, and I am not sure how to handle it. I have been waking up with a racing heart during the night as well as in the morning. I am also have some annoying chest pain with any bit of stress. This can extend into my left arm. It does not hurt a ton, just enough to bother me and make me stop what I am doing. I had similar symptoms when I was on flecainide, but I went off of that and the symptoms disappeared for about two months.

I see my electrocardiologist on Monday, so, I am trying to wait this out. I guess I am hoping it will go away. The last time I was in to see him, the cardio wanted me to start taking an anxiety med. He also wants me to enter the hospital for two days to try out a different med. I believe it was ativan. I am not quite sure, I forgot to write it down. I am leary of taking any new med. I always end up with some weird side effect, hence the hospital stay for the new med. The only med I am on right now is Metoprolol.

I am so sick of this thing, as we all are. It is such a bummer after feeling good for a while. I just don't know what to do next. I don't want the new meds., and I don't want to go to the dr. so that he can tell me there's nothing else to do but try a new med. Can you tell I don't want more meds.?;)

I am almost 40, and I have only been dealing with this for just over a year.

I think I just needed to vent to people who understand this. I have an absolutely awesome new man in my life who wants to help me through this. He even researched this as soon as he found out so that he would understand it better. However, I feel guilty about burdening him with this because I don't know what my future looks like with POTS, Sjogrens, and Raynauds disease.

Thanks so much for reading this.

Julie

Link to comment
Share on other sites

Hi Julie,

My sympathy for what you (and everyone here) are going through. I have the same issue with meds, drives me crazy trying new things, knowing that a)they're probably not going to change a thing ;) what other problems will they create.

I also a a "good" run for a couple months, and started a crash about 2 weeks ago, it's so disappointing, even though I know that's the nature of the beast, I guess I get my hopes up when I'm feeling better, that I won't crash anymore.

Glad your new guy is so supportive, and try not to worry about being a burden (I know it's difficult,) and enjoy the relationship. You deserve it, you have enough to go through.

Peace for you today.

Tommy

Link to comment
Share on other sites

You mention stomach issues, ramakentesh. This is a new symptom for me. I haven't been able to eat a whole lot over the last two weeks. My stomach hurts just thinking about eating. I have been eating a lot of yogurt lately because that is the only food that doesn't make it hurt. It is always interesting to discover the new ways this craziness affects me.

Julie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...